Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 26, NWS St. Louis, MO

April 24, 2010Saint Charles County, Missouri; 5 counties in Illinois

NWS St. Louis, MO issued this tornado warning at Apr 24, 2010, 5:03 PM CDT for Saint Charles County, Missouri; 5 counties in Illinois. It was in force for 57 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 5:03 PM CDT (22:03 UTC)
Expired
Apr 24, 2010, 6:00 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:04 PM CDTHAIL 0.52 Nw Alton, IL
Apr 24, 5:05 PM CDTTSTM WND DMG1 Wsw Wood River, IL8 INCH DIAMETER TREE BLOWN DOWN AT ILLINOIS ROUTES 143 AND 3.
Apr 24, 5:05 PM CDTHAIL 1.52 S Brighton, IL
Apr 24, 5:08 PM CDTHAIL 0.25Bethalto, IL
Apr 24, 5:08 PM CDTHAIL 0.7Bethalto, IL
Apr 24, 5:13 PM CDTHAIL 1Roxana, ILSTRONG AND GUSTY WINDS
Apr 24, 5:25 PM CDTTSTM WND GST 50Bunker Hill, IL
Apr 24, 5:25 PM CDTHAIL 0.25Bunker Hill, IL
Apr 24, 5:29 PM CDTHAIL 0.25Shipman, IL
Apr 24, 5:30 PM CDTHAIL 0.25Bunker Hill, IL
Apr 24, 5:41 PM CDTHAIL 0.25Gillespie, IL
Apr 24, 5:48 PM CDTTSTM WND GST 503 Se Miles Station, ILSMALL TREE LIMBS BLOWN DOWN.
Apr 24, 5:50 PM CDTHAIL 0.255 Nw Hornsby, IL
Apr 24, 5:50 PM CDTHAIL 0.75 Sw Atwater, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:20 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WFUS53 KLSX 242203
TORLSX
ILC005-083-117-119-135-MOC183-242300-
/O.NEW.KLSX.TO.W.0026.100424T2203Z-100424T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  EAST CENTRAL JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EXTREME NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR WOOD RIVER...AND MOVING NORTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAUNTON...GILLESPIE...CARLINVILLE...LITCHFIELD...HILLSBORO...
  DORSEY...CARPENTER...PRAIRIETOWN...WORDEN...SHIPMAN...BUNKER
  HILL...ALHAMBRA...LIVINGSTON...WILSONVILLE...BENLD...MOUNT OLIVE...
  SORENTO...RENO...TAYLOR SPRINGS AND COFFEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3904 8933 3866 9002 3866 9012 3876 9017
      3879 9013 3881 9012 3883 9015 3882 9020
      3900 9029 3948 8972
TIME...MOT...LOC 2203Z 228DEG 65KT 3892 9002

$$

GKS
1 follow-up statement
486 
WWUS53 KLSX 242219
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT SAT APR 24 2010

ILC083-MOC183-242228-
/O.CAN.KLSX.TO.W.0026.000000T0000Z-100424T2300Z/
JERSEY IL-ST. CHARLES MO-
519 PM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN ST. CHARLES AND EAST
CENTRAL JERSEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3904 8933 3866 9002 3866 9012 3879 9013
      3883 9011 3900 9019 3900 9015 3906 9016
      3948 8972
TIME...MOT...LOC 2218Z 230DEG 62KT 3900 8994

$$

ILC005-117-119-135-242300-
/O.CON.KLSX.TO.W.0026.000000T0000Z-100424T2300Z/
MONTGOMERY IL-MADISON IL-BOND IL-MACOUPIN IL-
519 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MACOUPIN...
NORTHWESTERN BOND...MADISON AND SOUTHWESTERN MONTGOMERY COUNTIES
UNTIL 600 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR DORSEY...OR 8 MILES NORTHEAST OF BETHALTO...
MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  STAUNTON...GILLESPIE...CARLINVILLE...LITCHFIELD...HILLSBORO...
  BUNKER HILL...ALHAMBRA...LIVINGSTON...WILSONVILLE...BENLD...MOUNT
  OLIVE...SORENTO...RENO...TAYLOR SPRINGS...COFFEEN...PRUETT...ROYAL
  LAKES...PLAINVIEW...DORCHESTER AND WILLIAMSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3904 8933 3866 9002 3866 9012 3879 9013
      3883 9011 3900 9019 3900 9015 3906 9016
      3948 8972
TIME...MOT...LOC 2218Z 230DEG 62KT 3900 8994

$$

GKS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:37 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 24, 12:37 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT SAT APR 24 2010

.UPDATE...
/645 AM CDT SAT APR 24 2010/

MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT.
NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT
INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS
DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY
MORE STABLE AIR.

NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT
RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO
THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE
WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE
MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY
ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT.

TES
&&

.DISCUSSION...
/440 AM CDT SAT APR 24 2010/

CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE
NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS
RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON
THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR
LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH
THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND
DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE
SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND
POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW
WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS
FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING
THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT
IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY
LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD
WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE
FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2
INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU.

ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE
WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS
EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH
DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE
SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS
POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE
TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING
LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL
LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY
NEED FOR WIND HEADLINES.

OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA
THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A
RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE.
ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END
THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG
SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS
MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS
CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND
SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR
RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND
MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE
ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW
THE TRANSLATIONAL SPEED.

TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE
60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH
BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL
THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL
TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS.

TES
&&

.AVIATION...
/1237 PM CDT SAT APR 24 2010/

RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO
THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO
TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN
DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET
A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY...
WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN
A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND
RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER
OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END
IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR
CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE
WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS
VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND
KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR
KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM
THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND
INCREASE.

SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF
SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1250 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS
EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE
LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.  FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO
THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 24, 4:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             FLORISSANT              38.80N  90.32W
04/24/2010  E0.70 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 24, 4:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     4 NNE ASHLAND           38.83N  92.22W
04/24/2010  M55 MPH          BOONE              MO   ASOS

&&

BYRD
Local storm report, Apr 24, 4:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FLASH FLOOD      2 W JEFFERSON CITY      38.57N  92.23W
04/24/2010                   COLE               MO   TRAINED SPOTTER

            TWO INCHES OF RAIN PAST 24 HOURS...WATER OVER A ONE
            LANE BRIDGE AT MEADOWS FORD ROAD AND SCRUGGS.

&&

BYRD
Local storm report, Apr 24, 4:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             ALTON                   38.90N  90.15W
04/24/2010  E0.70 INCH       MADISON            IL   AMATEUR RADIO

&&

BYRD
Local storm report, Apr 24, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     FENTON                  38.54N  90.45W
04/24/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            POWER LINES DOWN AND TREE DAMAGE. SHINGLES BLOWN OFF OF
            ROOFS...WITH ADDITIONAL ROOF DAMAGE CAUSED BY FALLING
            TREES AND TREE LIMBS. TIME ESTIMATED FROM RADAR

&&

TRUETT
Local storm report, Apr 24, 5:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TORNADO          DES PERES               38.60N  90.45W
04/24/2010                   ST. LOUIS          MO   LAW ENFORCEMENT

            ON NORTH BALLAS ROAD JUST SOUTH OF MANCHESTER ROAD ...
            TREES AND 14 LIMBS DOWNED BY TORNADO ... TIME ESTIMATED
            BY RADAR

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 7:48 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
Apr 23, 8:11 PM CDTTornado WarningLSXLincoln, Pike49 min
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more14 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington44 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 5:51 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren24 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min
Apr 24, 5:14 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair36 min
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningLSXRandolph20 min
Apr 24, 5:57 PM CDTTornado WarningLSXMacoupin, Montgomery38 min
Apr 24, 6:53 PM CDTSevere Thunderstorm WarningLSXFayette, Marion18 min

Nearby

Tornado Warnings in Illinois, 2010Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.